# SDR USAA2012090700009

- Difficulty date: September 6, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N541UW
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 10,923 hours, 3,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: F100066000
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC EXIT SIGN BROKEN AT DOOR 4L.  INSTALLED NEW MID LEVEL EXIT SIGN AT 4L AS REQUIRED.
